Deep search:Searching for "Two-point boundary value problem" in 'KEYWORDGot 2 items.
index Title
1Existence of solutions and positive solutions to a fourth-order two-point BVP with second derivative
Author(s):YAO Qing-liu  Clicked:4001  Download:2046  Cited:4  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.3 P.353-357  DOI:10.1631/jzus.2004.0353
2Solving infinite horizon nonlinear optimal control problems using an extended modal series method
Author(s):Amin Jajarmi, Naser Pariz, Sohrab ...  Clicked:6687  Download:3971  Cited:8  <Full Text>
Journal of Zhejiang University Science C  2011 Vol.12 No.8 P.667-677  DOI:10.1631/jzus.C1000325
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE